# SDR PNSA010603

- Difficulty date: June 12, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 19,995 hours, 21,313 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT ENGINE INDICATED LOW TORQUE DURING TAKEOFF.  ABORTED TAKEOFF.  RETURNED TO BLOCK.  CLEANED AND SECURED TORQUE BRIDGE CANNON PLUG AT ENGINE.  NO FURTHER PROBLEMS NOTED.
